# SDR AALA951669

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON STRINGER SPLICE, STRINGER 35L WAS TRIMMED BACK 1.5 INCHES TO REMOVE THE CORRODED AREA.  FABRICATED AND INSTALLED A NEW SPLICE PIECE IDENTICAL TO OLD USING THE SAME MATERIAL TYPE AND SHAPE EXCEPT THAT NEW PIECE IS LONGER BY THE AMOUNT REMOVED FROM THE STRINGER END.  APPROVED BY ENGINEERING PER MRB 767-1013.  (M)
